Research Repository

Approximations of the jensen divergence

Kikianty, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Ndlovu, L and Sherwell, D (2014) Approximations of the jensen divergence. Applied Mathematics and Information Sciences, 8 (6). 2739 - 2750. ISSN 1935-0090

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: error term; divergence; distribution; m-time differentiable function
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 29 May 2016 23:49
Last Modified: 20 Aug 2019 04:46
URI: http://vuir.vu.edu.au/id/eprint/30440
DOI: https://doi.org/10.12785/amis/080609
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar